# SDR ARWA20060205

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 82,437 hours, 18,503 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIR SPEED ON FIRST OFFICER'S SIDE; TAKEOFF ABORTED AT 90 KTS.  PERFORMED ADC BOX SELF TEST NO FLAG SHOWED TO AIR SPEED INDICATOR IN ACCORDANCE WITH DC-10 M/M 34-13-00; MAINTENANCE CONTROL ADVISED.
